Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IhateAcne111

Cetaphil Moisturizing Cream

I applied Cetaphil moisturizer this morning, It fully absorbed in my skin, the next day, I didnt apply it, and I had a soccer game, after the game my face had the cream all over it, totally visible. Did the sweat push it out? did I put too much? 0.o

Share this post


Link to post
Share on other sites

that's very weird that it showed up the next day on your face. no matter how much you put on, that shouldn't be happening. whatever the reason, i think you should change your moisturizer. maybe something in lotion or gel form.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×